# SDR UALA2011103105894

- Difficulty date: October 30, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 57,968 hours, 21,869 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Broken
- Location: Oxygen System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  O2 MASK DEPLOYED 7ABC.  CHECK O2 CANNISTER & PIN FOR SECURITY & ACTIVATION.  RESTOW MASKS, CHECK LATCH AND CONTAINER FOR CONDITION, IF NO DEFECTS, TEST LATCH ACTIVATION WITH TOOL IN ACTIVATION HOLE TO CONFIRM LATCH RELEASES.  SECURE DOOR CLOSED.  MX FOUND THE LATCH MECHANISM BROKEN.  TAPED DOOR CLOSED AND INOPED ROW 7ABC IAW MEL PLACARD 3521A.  REPACKED MASK CORRECTLY.  RESET LATCH, OP CHECK NORMAL.
